Alert archive / Arkansas / Tornado Warnings in 2015

Tornado Warning 9, NWS Little Rock, AR

May 10, 20154 counties in Arkansas

NWS Little Rock, AR issued this tornado warning at May 10, 2015, 9:54 PM CDT for 4 counties in Arkansas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2015, 9:54 PM CDT (02:54 UTC)
Expired
May 10, 2015, 10:30 PM CDT
In force
36 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Montgomery County, AR, Polk County, AR, Scott County, AR, Yell County, AR

The radar

The Western Arkansas radar (KSRX), 84 km from the middle of the area, began a volume at 02:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 7:34 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.9 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2015-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 66 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2015-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 263 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
66 J/kg
Mixed-layer CIN
-169 J/kg
Mixed-layer LCL
1012 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
263 m²/s²
0-3 km storm-relative helicity
260 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

811 
WFUS54 KLZK 110254
TORLZK
ARC097-113-127-149-110330-
/O.NEW.KLZK.TO.W.0009.150511T0254Z-150511T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
954 PM CDT SUN MAY 10 2015

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN MONTGOMERY COUNTY IN WESTERN ARKANSAS...
  NORTHEASTERN POLK COUNTY IN WESTERN ARKANSAS...
  SOUTHEASTERN SCOTT COUNTY IN WESTERN ARKANSAS...
  SOUTHWESTERN YELL COUNTY IN CENTRAL ARKANSAS...

* UNTIL 1030 PM CDT

* AT 946 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR OPAL...AND MOVING NORTHEAST AT 30 MPH.

  HAZARD...TORNADO AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
           TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
           LIKELY.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  ODEN...               MUDDY CREEK WMA...    GRAVELLY...
  SIMS...               PINE RIDGE...         PENCIL BLUFF...
  GIBBS...              CHULA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3492 9365 3475 9347 3449 9388 3463 9402
TIME...MOT...LOC 0254Z 229DEG 26KT 3462 9387

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

64
2 follow-up statements
047 
WWUS54 KLZK 110310
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1010 PM CDT SUN MAY 10 2015

ARC113-110320-
/O.CAN.KLZK.TO.W.0009.000000T0000Z-150511T0330Z/
POLK AR-
1010 PM CDT SUN MAY 10 2015

...THE TORNADO WARNING FOR NORTHEASTERN POLK COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3459 9378 3471 9389 3492 9365 3475 9347
TIME...MOT...LOC 0310Z 229DEG 26KT 3470 9374

$$

ARC097-127-149-110330-
/O.CON.KLZK.TO.W.0009.000000T0000Z-150511T0330Z/
MONTGOMERY AR-SCOTT AR-YELL AR-
1010 PM CDT SUN MAY 10 2015

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN YELL...
SOUTHEASTERN SCOTT AND NORTH CENTRAL MONTGOMERY COUNTIES UNTIL 1030
PM CDT...

AT 1007 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR ODEN...AND MOVING NORTHEAST AT 30 MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  ODEN...               MUDDY CREEK WMA...    GRAVELLY...
  SIMS...               PENCIL BLUFF...       CHULA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3459 9378 3471 9389 3492 9365 3475 9347
TIME...MOT...LOC 0310Z 229DEG 26KT 3470 9374

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

64
374 
WWUS54 KLZK 110328
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1028 PM CDT SUN MAY 10 2015

ARC097-127-149-110338-
/O.EXP.KLZK.TO.W.0009.000000T0000Z-150511T0330Z/
MONTGOMERY AR-SCOTT AR-YELL AR-
1028 PM CDT SUN MAY 10 2015

...THE TORNADO WARNING FOR SOUTHWESTERN YELL...SOUTHEASTERN SCOTT AND
NORTH CENTRAL MONTGOMERY COUNTIES WILL EXPIRE AT 1030 PM CDT...

THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT
FOR THE AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.

LAT...LON 3459 9378 3471 9389 3492 9365 3475 9347
TIME...MOT...LOC 0328Z 229DEG 26KT 3478 9362

$$

64

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at May 10, 3:52 PM CDT, 6 hours 2 minutes earlier.

Area forecast discussion, May 10, 3:52 PM CDT, 6 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
352 PM CDT SUN MAY 10 2015

.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT
A STORM SYSTEM WILL LIFT FROM THE CENTRAL PLAINS TO THE UPPER
MIDWEST OVERNIGHT/MONDAY. THIS WILL PULL A COLD FRONT THROUGH THE
REGION FROM THE WEST. AHEAD OF THE FRONT...WARM/HUMID AIR WILL BE
IN PLACE...WITH SHOWERS AND THUNDERSTORMS BECOMING LIKELY.

PRECIPITATION WILL BECOME WIDEPREAD ACROSS THE WESTERN COUNTIES
THIS EVENING...AND WILL BUILD THROUGH CENTRAL/EASTERN SECTIONS OF
THE STATE OVERNIGHT. RAIN WILL LINGER IN THE SOUTHEAST HALF OF
ARKANSAS MONDAY MORNING BEFORE WORKING TOWARD THE LOUISIANA BORDER
IN THE AFTERNOON.

AS FAR AS RAINFALL...HALF INCH AMOUNTS ARE IN THE FORECAST IN
AREAS ALONG THE MISSISSIPPI RIVER TO OVER TWO INCHES IN THE WEST.
IT IS IN THE WEST WHERE THE HEAVIEST RAIN HAS OCCURRED THE PAST
THREE DAYS...AND THE GROUND IS NEARLY SATURATED. THIS IS WHERE
FLASH FLOODING IS MOST LIKELY.

THERE IS A POTENTIAL FOR AT LEAST SOME SEVERE WEATHER OVERNIGHT.
DAMAGING WINDS ARE THE MAIN CONCERN.
&&

.LONG TERM...TUESDAY THROUGH SUNDAY
THE COLD FRONT WILL CONTINUE TO DROP SOUTH OF THE CWA AT THE START
OF THE PERIOD...WITH MOST OF THE CWA REMAINING DRY. THE EXCEPTION
WILL BE ACROSS THE SRN THIRD OR QUARTER OF THE AREA WHERE SOME
LINGERING CHANCES FOR PRECIP WILL REMAIN. THE HIGH PRESSURE WILL
DROP SOUTH BEHIND THIS FRONT...WITH DRIER AIR MOVING ACROSS ALL OF
THE CWA BY TUE NIGHT. THIS WILL ALLOW FOR PRECIP CHANCES TO DROP
FOR ALL OF THE CWA.

THE SFC HIGH WILL SHIFT EAST BY THE MIDDLE OF THIS WEEK...WITH
MOISTURE LEVELS INCREASING ONCE AGAIN. AT THE SAME TIME...AN UPPER
TROUGH WILL BE MOVING TOWARDS THE STATE FROM THE WEST...SO HAVE
INCREASING POPS ACROSS THE WRN SECTIONS OF THE CWA WED NIGHT INTO
THU...THEN FURTHER EAST BY THU NIGHT. DO KEEP MENTION OF PRECIP
THROUGH THE REST OF THE FORECAST AS FLOW ALOFT WILL REMAIN FROM THE
SW OVER THE REGION...AND ANY UPPER WAVES THAT MOVE ACROSS THE AREA
IN THIS FLOW WILL TRIGGER MORE SHRA/TSRA.
&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     67  79  55  74 /  80  50  10  10
CAMDEN AR         70  82  62  77 /  80  60  20  20
HARRISON AR       60  73  48  70 /  90  20  10  10
HOT SPRINGS AR    68  80  59  75 /  80  40  10  10
LITTLE ROCK   AR  69  81  60  75 /  80  50  10  10
MONTICELLO AR     71  81  63  77 /  80  70  20  20
MOUNT IDA AR      66  79  56  73 /  90  30  10  10
MOUNTAIN HOME AR  63  77  51  72 /  80  30  10  10
NEWPORT AR        69  80  57  75 /  80  70  10  10
PINE BLUFF AR     70  81  60  75 /  80  70  10  10
RUSSELLVILLE AR   65  79  54  75 /  80  30  10  10
SEARCY AR         68  80  58  75 /  80  60  10  10
STUTTGART AR      70  81  60  75 /  80  70  10  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR ARKANSAS-BAXTER-
BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-
DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-
IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-
MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-
PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-
YELL.

&&

SHORT TERM...46 / LONG TERM...62
Hazardous weather outlook, May 10, 7:40 PM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
740 PM CDT SUN MAY 10 2015

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-111000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
740 PM CDT SUN MAY 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AD THUNDERSTORM PERSIST THROUGH THE OVERNIGHT
HOURS WITH SOME OF THE STORMS PRODUCING BRIEF HEAVY RAIN. SOME OF
THE STORMS COULD BE STRONG WITH WINDS AND EVEN SOME HAIL POSSIBLE
WITH THE STRONGEST ONES. FLASH FLOODING WILL REMAIN A CONCERN...
ESPECIALLY OVER THE WEST AND NORTHWEST. AN ISOLATED TORNADO CAN NOT
BE RULED OUT AS WELL AND A TORNADO WATCH IS IN EFFECT FOR PARTS OF
SOUTH CENTRAL AND SOUTHWEST ARKANSAS UNTIL MIDNIGHT.

AN ADDITIONAL ROUND OF HEAVY RAINFALL WILL BE LIKELY THIS EVENING AS
A LARGE AREA OF PRECIPITATION LIFTS OUT OF OKLAHOMA. MANY OF THE
LOCATIONS THAT HAVE ALREADY SEEN VERY HEAVY RAINFALL OVER THE PAST
COUPLE DAYS COULD SEE EVEN MORE HEAVY RAIN THROUGH TONIGHT.
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES WILL BE POSSIBLE
THROUGH TONIGHT...ESPECIALLY ACROSS WESTERN AND NORTHWEST SECTIONS
OF THE AREA. AS A RESULT...FLASH FLOODING WILL BE A SIGNIFICANT
THREAT GIVEN SOME OF THESE AREAS HAVE ALREADY SEEN OVER 5 TO 8
INCHES OF RAINFALL RECENTLY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A COLD FRONT WILL BE MOVING THROUGH ARKANSAS MONDAY...WITH MORE
SHOWERS AND THUNDERSTORMS EXPECTED ALONG AND AHEAD OF THE FRONT.
ONE QUARTER TO THREE QUARTERS OF AN INCH OF RAIN IS EXPECTED IN
THE EASTERN HALF OF THE STATE MONDAY. HOWEVER...LOCALLY HIGHER
AMOUNTS WILL BE POSSIBLE.

WITH THE FRONT EXPECTED TO PUSH PAST THE STATE BY MONDAY
NIGHT...WITH THE BULK OF THE PRECIPITATION DROPPING SOUTH AND EAST
OF THE STATE FOR TUESDAY AND WEDNESDAY. SOME SMALL CHANCES FOR
RAIN WILL CONTINUE TOWARD THE LOUISIANA BORDER.

A STORM SYSTEM WILL APPROACH FROM THE SOUTHWEST THURSDAY AND
FRIDAY...AND THIS WILL BRING MOISTURE BACK TO THE NORTH. CHANCES
FOR RAIN WILL RETURN TO MUCH OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

51/62

In the hours before

Local storm report, May 10, 6:32 PM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
632 PM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     HAIL             PETIT JEAN MTN          35.16N 92.93W
05/10/2015  E1.00 INCH       CONWAY             AR   PUBLIC

&&

61
Special weather statement, May 10, 7:57 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
757 PM CDT SUN MAY 10 2015

ARZ037-110125-
SCOTT AR-
757 PM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SCOTT COUNTY UNTIL 830 PM
CDT...

AT 754 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES WEST OF BEAUCHAMP...OR 14 MILES SOUTHWEST
OF WALDRON...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WALDRON...            OLIVER...             MORGAN SPRINGS...
  LAKE HINKLE...        BEAUCHAMP...          WINFIELD...
  HON...                ELM PARK...           CAUTHRON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3496 9430 3497 9424 3503 9424 3508 9422
      3497 9398 3475 9429 3482 9440
TIME...MOT...LOC 0057Z 217DEG 27KT 3483 9430

64
Special weather statement, May 10, 8:07 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
807 PM CDT SUN MAY 10 2015

ARZ040-041-110135-
MONTGOMERY AR-POLK AR-
807 PM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR POLK AND WESTERN MONTGOMERY
COUNTIES UNTIL 830 PM CDT...

AT 804 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BARD SPRINGS
RECREATION AREA TO 2 MILES NORTH OF GRANNIS...AND MOVING NORTH AT 35
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  MENA...               CANEY CREEK WILDERNESS...
  WICKES...             VANDERVOORT...        SHADY...
  POLK COUNTY FAIRGNDS...                     OPAL...
  MENA INTERMOUNTAIN AIRPORT...               MCCAULEY...
  LAKE MENA...          HARTLEY...            GRANNIS...
  COSSATOT RIVER STATE PARK...
  BARD SPRINGS RECREATION AREA...
  ROARING BRANCH NATURAL AREA...              SHADY GROVE...
  SHADY LAKE RECREATION AREA...               POTTER...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3461 9434 3466 9388 3434 9394 3435 9424
      3420 9424 3419 9425 3418 9438 3420 9439
TIME...MOT...LOC 0107Z 195DEG 32KT 3442 9403 3429 9431

64
Special weather statement, May 10, 9:00 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
900 PM CDT SUN MAY 10 2015

ARZ030-037-038-110230-
LOGAN AR-SCOTT AR-YELL AR-
900 PM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN YELL...NORTHEASTERN SCOTT
AND CENTRAL LOGAN COUNTIES UNTIL 930 PM CDT...

AT 856 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GRAVELLY...OR 21 MILES SOUTHWEST OF
DANVILLE...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  DANVILLE...           STONEHOUSE REC AREA...
  MUDDY CREEK WMA...    MT MAGAZINE...        GRAVELLY...
  FOURCHE VALLEY...     BLUE MTN LAKE...      WING...
  WAVELAND...           WALTREAK...           UNION HILL...
  NOLA...               MACEDONIA...          HAVANA...
  HARVEY...             CORINTH...            BRIGGSVILLE...
  BLUFFTON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3522 9368 3508 9333 3474 9364 3485 9384
TIME...MOT...LOC 0200Z 211DEG 31KT 3490 9366

64
Special weather statement, May 10, 9:37 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
937 PM CDT SUN MAY 10 2015

ARZ037-040-041-110305-
MONTGOMERY AR-POLK AR-SCOTT AR-
937 PM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SCOTT...NORTHEASTERN
POLK AND WESTERN MONTGOMERY COUNTIES UNTIL 1000 PM CDT...

AT 932 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 2 MILES SOUTHWEST OF OPAL...OR 13 MILES EAST OF
MENA...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  OPAL...               PINE RIDGE...         CHERRY HILL...
  BIG FORK...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3479 9402 3468 9375 3443 9398 3449 9411
TIME...MOT...LOC 0237Z 206DEG 21KT 3455 9401

64
Local storm report, May 10, 9:46 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
946 PM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     FLASH FLOOD      CHERRY HILL             34.59N 94.00W
05/10/2015                   POLK               AR   LAW ENFORCEMENT

            HIGHWAY 88 IS FLOODED ALONG WITH SEVERAL COUNTY ROADS IN
            EASTERN POLK COUNTY.

&&

61

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:57 PM CDTSpecial Weather StatementLZKScott28 min
May 10, 8:07 PM CDTSpecial Weather StatementLZKPolk28 min
May 10, 8:23 PM CDTSevere Thunderstorm WarningLZKPolk37 min
May 10, 8:55 PM CDTFlash Flood WarningLZKGarland, Johnson, Logan, Montgomery, Newton, Perry and 4 more3 hr
May 10, 9:00 PM CDTSpecial Weather StatementLZKYell30 min
May 10, 9:19 PM CDTRiver Flood WarningLZKPerry35 days
May 10, 9:26 PM CDTRiver Flood WarningLZKConway, Perry5 days
May 10, 9:26 PM CDTRiver Flood WarningLZKFaulkner, Perry4 days
May 10, 9:37 PM CDTSpecial Weather StatementLZKMontgomery28 min
May 10, 10:27 PM CDTSevere Thunderstorm WarningLZKYell33 min
May 10, 10:31 PM CDTSevere Thunderstorm WarningLZKPope, Van Buren33 min
May 10, 10:35 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott40 min
May 10, 11:10 PM CDTSevere Thunderstorm WarningLZKLogan, Montgomery, Polk, Scott, Yell50 min
May 10, 11:29 PM CDTSpecial Weather StatementLZKPike31 min
May 10, 11:30 PM CDTSpecial Weather StatementLZKVan Buren45 min
May 10, 11:59 PM CDTFlash Flood WarningLZKJohnson, Logan, Montgomery, Newton, Polk, Pope and 3 more3 hr
May 11, 12:59 AM CDTSpecial Weather StatementLZKCleburne, Faulkner, Lonoke, Pulaski, White46 min
May 11, 2:03 AM CDTRiver Flood WarningLZKYell35 hr
May 11, 2:19 AM CDTFlash Flood WarningLZKClark, Montgomery, Pike3 hr
May 11, 3:02 AM CDTSpecial Weather StatementLZKFaulkner, Lonoke, Pulaski, White43 min
May 11, 3:06 AM CDTFlash Flood WarningLZKClark, Faulkner, Garland, Grant, Hot Spring, Perry and 2 more3 hr
May 11, 3:53 AM CDTSpecial Weather StatementLZKJefferson, Lincoln47 min
May 11, 8:28 AM CDTFlash Flood WarningLZKHot Spring6 hr
May 11, 8:43 AM CDTRiver Flood WarningLZKClark, Hot Spring68 hr
May 11, 8:46 AM CDTRiver Flood WarningLZKClark, Nevada, Ouachita3 days
May 11, 8:48 AM CDTRiver Flood WarningLZKSaline49 hr
May 11, 9:41 AM CDTFlash Flood WarningLZKHot Spring6 hr
May 11, 10:34 AM CDTRiver Flood WarningLZKIndependence, Jackson, Lawrence18 days
May 11, 10:37 AM CDTRiver Flood WarningLZKIndependence68 hr
May 11, 11:08 AM CDTRiver Flood WarningLZKArkansas, Desha, Lincoln5 days
May 11, 11:17 AM CDTRiver Flood WarningLZKSearcy35 hr
May 11, 3:40 PM CDTFlash Flood WarningLZKHot Spring2 hr

Nearby

Tornado Warnings in Arkansas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.